Detail publikace

A criterion for existence of positive solutions of systems of retarded functional differential equations

Originální název

A criterion for existence of positive solutions of systems of retarded functional differential equations

Anglický název

A criterion for existence of positive solutions of systems of retarded functional differential equations

Jazyk

en

Originální abstrakt

A criterion for existence of positive solutions of systems of retarded functional differential equations is considered

Anglický abstrakt

A criterion for existence of positive solutions of systems of retarded functional differential equations is considered

BibTex


@article{BUT41746,
  author="Josef {Diblík}",
  title="A criterion for existence of positive solutions of systems of retarded functional differential equations",
  annote="A criterion for existence of positive solutions of systems of retarded functional differential equations is considered",
  chapter="41746",
  number="38",
  volume="1999",
  year="1999",
  month="february",
  pages="327--339",
  type="journal article - other"
}